# SDR AALA20121111001

- Difficulty date: November 11, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 69,228 hours, 36,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SUBFLOOR CORRODED FROM STATIONS 160 TO 200 RIGHT BUTTLINE 50.  INSTALLED SUBFLOOR REPAIR DOUBLER AT STATIONS 160 TO 200, RIGHT BUTTLINES 43 TO 57 PER AARD 53-20-00-16.
